8 Jul 2012
I have found empty capsules of spiriva when giving meds to patients. I think its pretty much a rip off, when it costs so much. I even had a supply I'd just opened, so I counted to see if it was an extra. It wasn't. I contacted the pharmacy who supplied us. They replaced it.
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Someone told me that inhaling Spiriva Handihaler caused her teeth to crumble, but I didn't see any warnings with this medication.
1 answer • 9 Jul 2009
Could using Spiriva cause a face or neck swelling?? How long after use does it start to be effective.
1 answer • 2 May 2010
Possible interference with urination in patients with enlarged prostates is reported with Spiriva. I already have trouble urinating, and am concerned ...
1 answer • 14 Aug 2011
my mother in law quit taking Spiriva of her own accord and is experiencing light headedness and dizziness. She also complains of her left side not ...
3 answers • 26 Oct 2012
... breath through it, but occasionally, it does not. Does this mean the dose has not been applied or the capsule was empty, should I use another ?
0 answers • 5 Nov 2013